Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can Bydureon cause migraine along with expressive aphasia?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2004
Answered : 3044 Questions
Question
Can byderon cause migraine with expressive aphasia
Sat, 5 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Olsi Taka 30 minutes later
Brief Answer:
May cause some headache but no aphasia.

Detailed Answer:
Hello and thank you for coming to HealthcareMagic.

Bydureon may in a small percentage of patients be associated with some headache. It is a rare side effect, generally occurring in the first month of treatment and often improving afterwards.

As for aphasia on the other hand that is not the case, it is not a side effect of bydureon. It may cause hypoglycemia, low blood sugar, which may manifest confusion and at times be mistaken for aphasia, but not aphasia in itself.

I remain at your disposal for other questions.
Above answer was peer-reviewed by
 
Follow-up: Can Bydureon cause migraine along with expressive aphasia? 15 minutes later
Thank you for your response
 
 
Answered by Dr. Olsi Taka 1 minute later
Brief Answer:
You're welcome. Glad to have been of help.

Detailed Answer:
You're welcome. Glad to have been of help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor